# SDR R61A201601050044

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 17040537403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR NET PUCKS AND CUPS ON FLOORBOARDS ARE 131CLF ARE BENT AND CORRODED. MAINTENANCE R & R FWD CARGO DOOR NET PUCKS AND CUPS ON FLOORBOARDS ARE 131CLF IAW AMM 50-22-01, PN 170-40537-403, CUP.
